Sukanda Denjanta

Learn More
Received 18 August 2015; Revised 11 October 2015; Accepted 2 November 2015; Published 3 December 2015 Copyright:– 2015 Hansudewechakul R et al; licensee International AIDS Society. This is an Open Access article distributed under the terms of the Creative Commons Attribution 3.0 Unported (CC BY 3.0) License (http://creativecommons.org/licenses/by/3.0/),(More)
BACKGROUND Anti-tuberculosis drug-induced liver injury (AT-DILI) is one of the most common forms of drug-induced liver injury (DILI) in high tuberculosis (TB) burden countries. Among anti-tuberculosis drugs, isoniazid is the main cause of hepatotoxicity in patients with AT-DILI. OBJECTIVE To investigate the association of AT-DILI with N-acetyltransferase(More)
BACKGROUND Co-trimoxazole is a sulfonamide-containing antibiotic that is effective in the treatment of several infections and for prophylaxis of Pneumocystis jiroveci pneumonia. This drug has been reported as a common culprit drug for the Stevens-Johnson syndrome (SJS) and for toxic epidermal necrolysis (TEN). Human leukocyte antigens (HLAs) play a key role(More)
  • 1